Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Have numbness, muscle spazams in leg. Have stiff persons syndrome and rippling muscle disease. What to do?

I have been undergoing diagnotic for symptoms which mimic both Stiff persons Syndrome and Rippling Muscle Diease for over a two years now. My neurologis is baffeled. Muscle spazams, numbness in the left leg, and the testing shows nerve damage. Yet the muscle biopsy show no muscle diease. Yet my leg goes numb on a daily basis. I have had a MRI which damage to my back does NOT correspond to the nerve damage... Any Ideas.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The recurrent muscle spasms that you are having can be related to anxiety since no specific muscle disease has been detected. You can consult a neurologist for EMG.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor